Patchworking singular algebraic curves II

Eugenii Shustin*, Ilya Tyomkin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In this paper we present various particular versions of the general patchworking procedure for the construction of reduced algebraic curves with prescribed singularities on algebraic surfaces. Among the main examples are a deformation of reducible algebraic curves on reducible algebraic surfaces in the presence of non-transverse intersections of a curve with the singular locus of a surface, and a deformation of curves with multiple components. As an application we deduce a significant asymptotical improvement for the sufficient existence criterion of algebraic curves with arbitrary prescribed singularities in given linear systems on smooth projective algebraic surfaces.

Original languageEnglish
Pages (from-to)145-166
Number of pages22
JournalIsrael Journal of Mathematics
StatePublished - 2006


Dive into the research topics of 'Patchworking singular algebraic curves II'. Together they form a unique fingerprint.

Cite this